Scaling limits for weakly pinned Gaussian random fields under the presence of two possible candidates

この論文にアクセスする

この論文をさがす

著者

抄録

We study the scaling limit and prove the law of large numbers for weakly pinned Gaussian random fields under the critical situation that two possible candidates of the limits exist at the level of large deviation principle. This paper extends the results of [<b>3</b>], [<b>7</b>] for one dimensional fields to higher dimensions: <i>d</i> ≥ 3, at least if the strength of pinning is sufficiently large.

収録刊行物

  • 東京數學物理學會記事

    東京數學物理學會記事 67(4), 1359-1412, 2015

    一般社団法人 日本数学会

各種コード

  • NII論文ID(NAID)
    130005108946
  • NII書誌ID(NCID)
    AA0070177X
  • 本文言語コード
    ENG
  • ISSN
    0025-5645
  • NDL 記事登録ID
    026817478
  • NDL 請求記号
    Z53-A209
  • データ提供元
    NDL  J-STAGE 
ページトップへ